# SDR DXTA2022080967640

- Difficulty date: August 12, 2022
- Submitted: August 12, 2022
- Operation: Air carrier
- Aircraft: N527QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0069
- Aircraft time: 5,502 hours, 3,701 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pushrod
- Condition: Out Of Adjust
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR HANDLE: REPEAT WRITE UP, NUMBER 2.  REFERENCE THE WRITE UP ON 08/02/2022.  MAIN DOOR HANDLE WILL NOT MOVE IN ORDER TO LATCH DOOR.  NEITHER OUTSIDE OR INSIDE HANDLE WORK.//CORRECTIVE ACTION//GAINED ACCESS TO MCD LATCH/LOCK SYSTEM BY REMOVING STEP ASSEMBLY.
VISUALLY INSPECTED MCD LATCH/LOCK SYSTEM. NOTED "PUSHROD 4 ", PUSHROD
FROM THE HANDLE ASSEMBLY TO THE FWD UPPER LATCH PIN IS OUT OF
ADJUSTMENT, AND THE HANDLE FULL OPEN STOP OUT OF ADJUSTMENT. ADJUSTED
"PUSHROD 4" A HALF TURN IN TO WITHIN LIMITS AND ADJUSTED HANDLE FULL
OPEN STOP OUT TO WITHIN LIMITS. WORK DONE I/A/W CE 680A M/M CHAPTER
52-10-04. PERFORMED SEVERAL OPERATIONAL CHECKS. OPERATIONAL CHECKS ARE
SATISFACTORY. NO DEFECTS NOTED. CLOSED ACCESS TO MCD
